I had Botox & developed droopy eye 3 days after injection. I started using the eye drops a few days after the droopy eye started. For the last few days I feel like I am having blurred vision & trouble focusing. I get to the point that it is just too exhausting to keep my eyes open. I am having headaches & my neck hurts from tilting my head back so I can see through the slit. It has been 2 weeks and the thought of this for weeks or months to come is making me crazy!
Could the Drops Be Causing Vision Problems? Should I Go See an Eye Doctor? (photo)
Doctor Answers 2
2 weeks of pain from eyedrops for Botox-induced eyelid droop...
Although there are a couple of different eye-drops to choose from to treat eyelid droop after Botox, patients may always develop allergies and/or adverse reactions to any of them. These include "adrenaline-like" symptoms like anxiety or heart pounding; you may also experience headaches, eye irritation, eye dryness, and eye pain, amongst other symptoms.
If any of these symptoms occur (as in your case), your ophthalmologist will likely recommend that you take some lubricating eye drops, lower the dose, switch the eye-drops, and/or stop the drops altogether...
Hope this helps.
Have a question? Ask a doctor
I would definitely recommend a visit to an ophthalmologist. I can not tell which drops you have been given to treat your lid ptosis ( eyelid drop). Most frequently a drug called iopidine is given. This activates Muller's muscles which cause a moderate lifting of the lid. However, some patients are allergic to this. You may also be experiencing an untoward effect since your response is far from normal. There are other choices for a droopy eye that should not cause this problem.
I would suggest that you consult with an ophthalmologist for treatment. Further advice would be for you to ask the dermatologist or plastic surgeon who performed the injection to make the appointment for you. Most of us know of a good one, who will see our patients immediately.